# SDR SWAA2013012812022

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5940751
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W BULKHEAD AT FLOOR LEVEL CORRODED FROM I/B SIDE THRU O/B SIDE.  REPAIRED SKIN IAW NDT SPM.
